I just came home from my 7 of 8 cycles of chemotherapy, and I am tired! My day started at 9:30am for blood work, then I had to see my oncologist and lastly my actual infusion. The longest party of this cycle was the Taxol infusion. It took about 4-5 hours! Thanks to the benadryl I was able to sleep for about 2 hours and for the last 3 hours I spent the time talking with my sister Anna and my mom.
Overall, I would have to say that Taxol has been fairly descent on my body. There was some slight nausea during the first few days after my first cycle with Taxol, however not as bad as the first half. What has affected me the most is the bone pain and bone aches that I felt for the first 7-8 days.
During the first 3-4 days, bone pain was severe. I was able to walk but I felt as though my big bones would break if I took the wrong step or my hip joint would pop out of place. This was especially evident when I decided to wear my platform wedge heels to a doctors appointment. When I was coming out into the waiting room, I must have taken a bad step and my ankle rolled and I almost fell. My leg bones felt very weak and boy I would have been embarrassed if something bad had happened.
I am hopeful that my hip joints will get stronger now that I have taken up Pilates. As for my bones, I will wait for the treatment to finish and eat/ drink as much diary products in the mean time. Chemotherapy negatively affects bone health along with the other mediations prescribed during treatment, especially steroids.